# SDR ASOA201702020046

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 31,054 hours, 18,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. FUSELAGE SKIN CRACK AT FR 75 BTW STR 2L-3L. REPAIRED FUSELAGE SKIN IAW SRM 53-31-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
